VOL. 52 · NO. 4 | 2000
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 52 (4), (2000)
No abstract available
Articles
Ki-ichiro Hashimoto
Tohoku Math. J. (2) 52 (4), 475-488, (2000) DOI: 10.2748/tmj/1178207751
KEYWORDS: 14H25, 11G30, 12F10, 14H40
Hideyuki Majima, Kenji Matsumoto, Nobuki Takayama
Tohoku Math. J. (2) 52 (4), 489-513, (2000) DOI: 10.2748/tmj/1178207752
KEYWORDS: Period relation, confluent hypergeometric function, intersection theory, 32G20, 33C15, 33C60
Rafael López
Tohoku Math. J. (2) 52 (4), 515-532, (2000) DOI: 10.2748/tmj/1178207753
KEYWORDS: 53A10, 53A40, 53C50
Norio Shimakura
Tohoku Math. J. (2) 52 (4), 533-553, (2000) DOI: 10.2748/tmj/1178207754
KEYWORDS: 53B30, 53B20
Gábor Megyesi
Tohoku Math. J. (2) 52 (4), 555-577, (2000) DOI: 10.2748/tmj/1178207755
KEYWORDS: 14N05, 14N25
Klaus Altmann, Duco van Straten
Tohoku Math. J. (2) 52 (4), 579-602, (2000) DOI: 10.2748/tmj/1178207756
KEYWORDS: 14M25, 52B20
Tetsuya Taniguchi
Tohoku Math. J. (2) 52 (4), 603-628, (2000) DOI: 10.2748/tmj/1178207757
KEYWORDS: 53C43, 14H52, 58E20
Kenji Matsuki
Tohoku Math. J. (2) 52 (4), 629-631, (2000) DOI: 10.2748/tmj/1178207758
KEYWORDS: 14M25, 14E05
No abstract available
Back Matter
Tohoku Math. J. (2) 52 (4), (2000)
No abstract available
Back to Top